# SDR MAL2008F00015

- Difficulty date: July 23, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- Aircraft time: 27,225 hours, 29,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON I/B FWD SIDE OF CENTER SEAT TRACK BL 0 STA 297-STA 303.25.  REPAIRED IAW EOS53342.  (S)
